MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20350E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, filter clog on a medication today.Additional information: no patient harm/injury happened.Patient's treatment infusion time was extended due to filter having to be changed out mid treatment.Nursing's time on patient was extended which backed the rn up on her other patients.Chair time was extended in the unit due to the extended infusion time.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The extension set was attached to a bd primary set and an infusion was performed at a rate of 580 ml/hr for 30 minutes.No fluid blockage was observed.Additional air under water test was performed.The set was pressurized with about 10psi and the vent was submerged under water.There was a steady stream of air bubbles coming from the filter vent.The customer complaint would not be verified and a definitive root cause is unknown.It is possible that the filter was working as intended by preventing larger globules from passing the filter.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24860975
Report Number9616066-2026-00955
Device Sequence Number10549365
Product Code FPA
UDI-Device Identifier07613203012256
UDI-Public(01)07613203012256(10)25125300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20350E
Device Lot Number25125300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown